# SDR 2004UALA00254

- Difficulty date: March 16, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N305UA
- Make and model: Boeing 737322
- Aircraft serial: 23666
- Aircraft time: 50,408 hours, 29,453 cycles
- Engine: Ge CFM56*
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO THE FIELD DUE TO A CARGO DOOR INDICATION.  ADJUSTED TARGET.  THE TARGET CAN BE DAMAGED/MISALIGNED DURING THE BAG LOADING PROCESS.  THIS IS THE TYPICAL CAUSE OF NOTED CONDITION.
